Pacific Journal of Mathematics

On the structure of hyper-real $z$-ultrafilters.

J. Glenn Brookshear

Article information

Pacific J. Math., Volume 92, Number 2 (1981), 269-275.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80}
Secondary: 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)


Brookshear, J. Glenn. On the structure of hyper-real $z$-ultrafilters. Pacific J. Math. 92 (1981), no. 2, 269--275.

Export citation


  • [1] E. Cheo, Note on a subrng of G*(X), Canad. Math. Bull., 18 (1975), 177-179.
  • [2] N. J. Fine and L. Gillman, Remote points in R, Proc. Amer. Math. Soc, 13 (1962), 29-36.
  • [3] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostland Reinhold Company, New York, 1960.
  • [4] M. Henriksen, An algebraic characterizationof the Freudenthalcompactification for a class of rimcompact spaces, Proc. Spring TopologyConference--Baton Rouge, 1976, to appear.
  • [5] L. Nel and D. Riordan, Note on a subalgebra of C(X), Canad. Math. Bull., 15 (1972), 607-608.
  • [6] D. Plank, On a Class of Subalgebras of C(X) with Applicationsto XIX, Thesis, University of Rochester, 1966.
  • [7] R. C. Walker, The Stone-Cech Compactification, Springer-Verlag, New York, 1970.